# SDR AALA2018062099016

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N167AN
- Make and model: Airbus A321-231
- Aircraft serial: 7013
- Aircraft time: 5,988 hours, 2,363 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR  DAMPER AND EMERGENCY OPERATION CYLINDER HAD LOW PRESSURE.  SERVICED R4 DOOR EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00.  LEAK CHECKED GOOD.
